What To Do When Nicotine Patches Will Cause You A Rash?

What to do when nicotine patches will cause you a rash?

I have tried to quit smoking many times and found that the patches work best. . . I tried the gum and it was not effective @ all. The only problem with the patch is that I get a rash @ the site of the application. Any ideas on tips to reduce the rash, so i can finally stop smoking?

{answer}

Related Reading:

5 Comments/Reviews

  • christnp says:

    I’ve had great results with Nicotine Lozenges (Commit). CVS and Walgreens make their own generic version too.

    I like the lozenge much more than the gum. Just tuck it against your cheek, moving it around once in awhile, and you get a steady supply of nicotine. Don’t suck on it like a regular candy or too much of it goes into your stomach.

    Good luck!

  • karma_k11 says:

    Have you tried different brands of patches? A friend of mine would get allergic rashes from one brand of patches but not the other brands. I think it depends on the type of adhesive that they use to keep it sticking to your skin. Also, moving it around to different places on your skin every day may help you, but at the same time you may just end up with a whole bunch of rashes on different parts of your body! Or you could use the patch one day and gum the next.

    Good luck on quitting!

  • ardw7 says:

    first i suggest you check with your Doc. Then if he agrees try placing patch opposite positions rating location. OR place patch on fewer days. your doctor will know best plan of action.

  • Christie W says:

    call doctor find out soon
    just to make sure everything is alright

  • Alison P says:

    Hmm, one possibility is that you are using too strong a patch for your sensitive skin.

    You could try two or three 5mg patches instead of a 15mg. Spread them around.

    If you skin is way sensitive, try a light moisturiser before you put the patch on.

    Also, it is very important to shuffle the place you put the patch if you are having these sorts of reactions.

    Lastly avoid areas where you have chafing or perspiration, for example under the arm, or the inside of your thigh. You’ll know best where you sweat.

    As a last resort you could put em on, and move them after a couple of hours, but that’s likely to reduce the “hit” you’re receiving.

    Good luck with your battle, and remember under no circumstances smoke with the patch on. Not only does it totally wreck your progress, It can kill you.

Leave a reply

Your email address will not be published. Required fields are marked *

*

*

Powered by Yahoo! Answers